# SDR AALA201607189011

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 10,370 hours, 4,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 4R EXIT LIGHT LENS COVER MISSING.  INSTALLED LENS COVER ON 4R DOOR EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
